# SDR MWEA00775

- Difficulty date: September 6, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995823825
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND SHEAR TIE CRACKED AT FRAME FS 977, LONGERON R14.  REMOVED AND FABRICATED NEW SHEAR TIE.  LOCATED, DRILLED, AND INSTALLED.  (M)
